Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The $L^2$–(co)homology of groups with hierarchies

Boris Okun and Kevin Schreve

Algebraic & Geometric Topology 16 (2016) 2549–2569
Bibliography
1 F D Ancel, C R Guilbault, 𝒵–compactifications of open manifolds, Topology 38 (1999) 1265 MR1690157
2 M Bestvina, M Kapovich, B Kleiner, Van Kampen’s embedding obstruction for discrete groups, Invent. Math. 150 (2002) 219 MR1933584
3 R Charney, M Davis, The Euler characteristic of a nonpositively curved, piecewise Euclidean manifold, Pacific J. Math. 171 (1995) 117 MR1362980
4 M W Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. 117 (1983) 293 MR690848
5 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton University Press (2008) MR2360474
6 M W Davis, A L Edmonds, Euler characteristics of generalized Haken manifolds, Algebr. Geom. Topol. 14 (2014) 3701 MR3302976
7 M W Davis, I J Leary, Some examples of discrete group actions on aspherical manifolds, from: "High–dimensional manifold topology" (editors F T Farrell, W Lück), World Sci. (2003) 139 MR2048719
8 M W Davis, B Okun, Vanishing theorems and conjectures for the 2–homology of right-angled Coxeter groups, Geom. Topol. 5 (2001) 7 MR1812434
9 A L Edmonds, The Euler characteristic of a Haken 4–manifold, from: "Geometry, groups and dynamics" (editors C S Aravinda, W M Goldman, K Gongopadhyay, A Lubotzky, M Mj, A Weaver), Contemp. Math. 639, Amer. Math. Soc. (2015) 217 MR3379830
10 B Foozwell, Haken n–manifolds, PhD thesis, University of Melbourne (2007)
11 B Foozwell, The universal covering space of a Haken n–manifold, preprint (2011) arXiv:1108.0474
12 B Foozwell, H Rubinstein, Introduction to the theory of Haken n–manifolds, from: "Topology and geometry in dimension three" (editors W Li, L Bartolini, J Johnson, F Luo, R Myers, J H Rubinstein), Contemp. Math. 560, Amer. Math. Soc. (2011) 71 MR2866924
13 A Grothendieck, Sur quelques points d’algèbre homologique, Tôhoku Math. J. 9 (1957) 119 MR0102537
14 C R Guilbault, Products of open manifolds with , Fund. Math. 197 (2007) 197 MR2365887
15 S Illman, Existence and uniqueness of equivariant triangulations of smooth proper G–manifolds with some applications to equivariant Whitehead torsion, J. Reine Angew. Math. 524 (2000) 129 MR1770606
16 J Lott, W Lück, L2–topological invariants of 3–manifolds, Invent. Math. 120 (1995) 15 MR1323981
17 W Lück, L2–invariants : theory and applications to geometry and K-theory, 44, Springer (2002) MR1926649
18 G Mess, Examples of Poincaré duality groups, Proc. Amer. Math. Soc. 110 (1990) 1145 MR1019274
19 J J Millson, On the first Betti number of a constant negatively curved manifold, Ann. of Math. 104 (1976) 235 MR0422501
20 R S Palais, On the existence of slices for actions of non-compact Lie groups, Ann. of Math. 73 (1961) 295 MR0126506
21 G Perelman, The entropy formula for the Ricci flow and its geometric applications, preprint (2002) arXiv:math/0211159
22 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds, preprint (2003) arXiv:math/0307245
23 G Perelman, Ricci flow with surgery on three-manifolds, preprint (2003) arXiv:math/0303109
24 T A Schroeder, The l2–homology of even Coxeter groups, Algebr. Geom. Topol. 9 (2009) 1089 MR2511140